Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


CH with no Ostaszewski spaces

Authors: Todd Eisworth and Judith Roitman
Journal: Trans. Amer. Math. Soc. 351 (1999), 2675-2693
MSC (1991): Primary 03E35, 03E50, 54A35
Published electronically: March 8, 1999
MathSciNet review: 1638230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are models of CH without Ostaszeswki spaces. If $X$ is locally compact and sub-Ostaszewski, there is a forcing $P_X$ which does not add reals and which forces ``$X$ is not sub-Ostaszewski''.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 03E35, 03E50, 54A35

Retrieve articles in all journals with MSC (1991): 03E35, 03E50, 54A35

Additional Information

Todd Eisworth
Affiliation: Institute of Mathematics\ The Hebrew University\ Jerusalem, Israel
Address at time of publication: Department of Mathematics, Ohio University, Athens, Ohio 45701

Judith Roitman
Affiliation: Department of Mathematics\ University of Kansas\ Lawrence, Kansas 66045-0001

PII: S 0002-9947(99)02407-1
Keywords: Ostaszewski space, Continuum Hypothesis, iterated forcing
Received by editor(s): December 20, 1996
Received by editor(s) in revised form: November 23, 1997
Published electronically: March 8, 1999
Additional Notes: Research was done while the first author was a temporary assistant professor at the University of Kansas
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia